Jarrodophalus is upsetting my stomach

Discussion in 'Fibromyalgia Main Forum' started by morningsonshine, May 17, 2006.

  1. morningsonshine

    morningsonshine New Member

    Hi,
    Has anyone else had a hard time with this brand?

    Package says to take on an empty stomach, i get stomach cramps from it and feel hot and clamy and kind like morning sickness from it on a empty stomach.

    I've been mixing it with my shake, that helps, but sometimes it still upsets me, but not quit as much.

    I was using a powdered priabotic before, that didn't bother me at all.

    Was wondering if it was something in the capsul that's doing it? I'm going to finish up my package, because it cost money.
    But will not be buying this brand again.
  2. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    I use it myself, along w/ 2 other probiotics I alternate. I find Jarro really convenient to keep in my purse and beside my bed to take first thing when I wake up. Then by the time I actually get up, I can have my coffee, food and vitamins. It's been the gentlest of probiotics for me, my others are stronger and often give me a herx, but everyone is different.

    Sounds like you should stick to your powdered probiotic, if it's a good personal fit. it could definitely be the capsule you are reacting to as well. Jarro is enteric coated, which means more additives to make it tough enough to survive stomache acid, and make it to the intestines, where its believed to be most effective. I'm not so sure about that, my regular probiotic is not enteric coated, and it's actually much stronger. but Jarro is great when I don't want to chance a herx.

    Some caps contain MSG byproducts, as a result of heat and processing. It's accidental and the manufacturer doesn't mean to add it. I do react to some caps, but not to the jarro ones. Some people are super sensitive to any supplement additives, esp. caps, binders and fillers. You could be one of them, so it may be best for you to get powdered or liquid forms.


    Jeanne
  3. ilovecats94

    ilovecats94 New Member

    I'm using the Jarro-Dophilus EPS from the Pro Health Store and just took a capsule just now.

    At one time I had to stop using it because it was causing me worse loose stools. But now with using the Nexium for GERD and erosive esophagitis, I am constipated a lot, so started on the Jarrro again to see if it will help with that problem.

    I do keep it in the refrigerator, in the crisper, just to keep it stable.

    I like that it is dairy free and vegetarian.

    If this helps me any, I'll be putting an order in again soon for more and I'll need more of the CoQ10.

    Sorry you are having problems with it. I have always taken it on an empty stomach.

    Hugs,
    Faye
  4. morningsonshine

    morningsonshine New Member

    Thank you for all your imput.

    dcncfngers, i wasn't clear about that, i'm not opening it up, just taking it at the same time as shake.

    I just went out and had a soft serve ice-cream cone, that seems to be settling my stomach back down.

    The first few times i took it i didn't really notice anything different.
    But lately i keep getting this stomach, going to throw up, and bowel cramps stuff. And it's alway after i've taken this.
    The worst day was monday, when i took it on an empty stomach. I would guess it's something in the capsule, or
    I have been takine abx morning and night, and my Jarro- at noon.
    Maybe the two don't like each other?